# SDR MWEA99450

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 99582387
- Condition: Interfering
- Location: Bs 801
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE AT STATION 801 LONGERON L10R-L11R INTERFERES WITH INSTALLATION OF EO 1-53-1100.  FABRICATED AND INSTALLED REPAIR ANGLE AND SPLICES.
